my left arm feels numb and cold from the cortisone shot i got last month why
2 Nov 2009
Although numbness is not a known side effect of cortisone, I would still recommend you see your doctor.
1 Apr 2010
Depending on how long ago you had the cortisone, the numbness could be from the local anesthetic they used before the injection.
I get the cortisone shots in my back (L5/S1) and there are times after the shot that I cant feel my behind,my front or the majority of my legs. But the numbness goes away within 3-4 hrs and I'm not left numb anymore.
- Cortisone Information for Consumers
- Cortisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cortisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have had back problems forever. I'm 32 and I just got new symptoms, numbness in my left arm and severe cramping/burning/numbness in my right ...
4 answers • 27 Aug 2010
... this be related? Could diuresis 3 nights after cortisone shot and insomnia for 3 nights after the shot be a side effect of the cortisone?
1 answer • 21 Apr 2011
I have shooting pain down my neck into my right arm and hand,causing me to drop things. My arm and hand feel like pins and needles then arm and hand ...
2 answers • 6 Sep 2013
started out with tennis elbow and they put a shot in my mussel, did an mri and since then my back, neck and shoulder is in so much pain. I don't ...
1 answer • 21 Jan 2015
The doctor said I had bursitis but I haven't felt any relief from the shot I still feel pain in my shoulder and arm weakness is this a side ...
1 answer • 14 Apr 2015